Alert archive / Colorado / Snow Advisories in 2007
Snow Advisory 6, NWS Pueblo, CO
NWS Pueblo, CO issued this snow advisory at Apr 8, 2007, 3:48 AM MDT for 4 counties in Colorado. It took effect at Apr 8, 2007, 6:00 AM MDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2007, 3:48 AM MDT (09:48 UTC)
- In effect from
- Apr 8, 2007, 6:00 AM MDT
- Expired
- Apr 9, 2007, 6:00 AM MDT
- In force
- 24 hr
- Issued by
- NWS Pueblo, CO
Counties Conejos County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 218 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3185 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KPUB 080948 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 348 AM MDT SUN APR 8 2007 ...SNOW WILL INCREASE OVER THE SOUTHWEST MOUNTAINS... .AN UPPER LEVEL WEATHER SYSTEM OVER UTAH EARLY THIS MORNING WILL MOVE EAST SOUTHEAST AND WILL BRING SNOW TO THE SOUTHWEST MOUNTAINS OF COLORADO TODAY AND EARLY TONIGHT. COZ066-068-081600- /O.NEW.KPUB.SN.Y.0006.070408T1200Z-070409T0600Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 348 AM MDT SUN APR 8 2007 ...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. SNOW WILL BE ON THE INCREASE THIS MORNING ACROSS THE SOUTHWEST MOUNTAINS AND WILL CONTINUE THROUGH EARLY TONIGHT. A TOTAL OF 4 TO 8 INCHES OF SNOW WILL BE POSSIBLE. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$ HODANISH
5 follow-up statements
000 WWUS45 KPUB 081550 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 950 AM MDT SUN APR 8 2007 ...SNOW TO CONTINUE OVER THE SOUTHWEST MOUNTAINS... .AN UPPER LEVEL WEATHER SYSTEM OVER UTAH EARLY THIS MORNING WILL MOVE EAST SOUTHEAST AND WILL BRING SNOW TO THE SOUTHWEST MOUNTAINS OF COLORADO TODAY AND EARLY TONIGHT. COZ066-068-082200- /O.CON.KPUB.SN.Y.0006.000000T0000Z-070409T0600Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 950 AM MDT SUN APR 8 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE ACROSS EASTERN SAN JUAN AND LA GARITA MOUNTAINS THIS AFTERNOON AND EARLY EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES CAN BE EXPECTED BY TONIGHT. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 082132 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 332 PM MDT SUN APR 8 2007 ...SNOW TO CONTINUE OVER THE SOUTHWEST MOUNTAINS... .AN UPPER LEVEL WEATHER SYSTEM OVER WESTERN UTAH THIS AFTERNOON WILL MOVE SOUTH AND EAST INTO THE FOUR CORNERS REGION TONIGHT AND THEN CONTINUE INTO WESTERN NEW MEXICO MONDAY. MOIST SOUTHWEST FLOW AHEAD OF THIS SYSTEM WILL KEEP SNOW ACROSS THE SOUTHWEST MOUNTAINS OF COLORADO THROUGH TONIGHT. COZ066-068-090345- /O.EXT.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 332 PM MDT SUN APR 8 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM MDT MONDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM MDT MONDAY. THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE ACROSS EASTERN SAN JUAN AND LA GARITA MOUNTAINS THROUGH TONIGHT BEFORE DIMINISHING EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED THROUGH MONDAY MORNING...WITH THE HEAVIEST AMOUNTS ALONG THE HIGHER SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 090330 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 930 PM MDT SUN APR 8 2007 ...SNOW WILL CONTINUE OVER THE SOUTHWEST MOUNTAINS... .AN UPPER LEVEL WEATHER SYSTEM OVER UTAH...WILL MOVE INTO THE FOUR CORNERS REGION LATE TONIGHT AND WILL THEN CONTINUE TO MOVE ACROSS NORTHERN NEW MEXICO MONDAY. MOIST FLOW WITH THIS SYSTEM WILL CONTINUE BRINGING SNOW ACROSS THE SOUTHWEST MOUNTAINS OF COLORADO THROUGH TONIGHT. COZ066-068-091000- /O.CON.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 930 PM MDT SUN APR 8 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT MONDAY. THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW SHOWERS...HEAVY AT TIMES...WILL CONTINUE ACROSS EASTERN SAN JUAN AND LA GARITA MOUNTAINS THROUGH TONIGHT BEFORE DIMINISHING EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY MONDAY MORNING...WITH THE HEAVIEST AMOUNTS ALONG THE SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 090904 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 304 AM MDT MON APR 9 2007 ...SNOW WILL GRADUALLY DECREASE OVER THE SOUTHWEST MOUNTAINS... .SNOW OVER THE SOUTHWEST MOUNTAINS WILL GRADUALLY DECREASE LATER THIS MORNING. COZ066-068-091200- /O.CON.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 304 AM MDT MON APR 9 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT EARLY THIS MORNING. THIS ADVISORY IS FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS ABOVE 10000 FEET. SNOW SHOWERS OVER THE SOUTHWEST MOUNTAINS EARLY THIS MORNING WILL GRADUALLY DECREASE LATER THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY MONDAY MORNING...WITH THE HEAVIEST AMOUNTS ALONG THE SOUTHWEST FACING SLOPES. WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL. IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. $$
000 WWUS45 KPUB 091149 WSWPUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 549 AM MDT MON APR 9 2007 ...SNOW DECREASING OVER THE SOUTHWEST MOUNTAINS... .SNOW WILL DECREASE OVER THE SOUTHWEST MOUNTAINS THIS MORNING. COZ066-068-091300- /O.EXP.KPUB.SN.Y.0006.000000T0000Z-070409T1200Z/ LA GARITA MOUNTAINS ABOVE 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- INCLUDING...NORTH PASS...CUMBRES PASS...WOLF CREEK PASS 549 AM MDT MON APR 9 2007 ...SNOW ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING... THE SNOW ADVISORY WILL EXPIRE AT 6 AM MDT EARLY THIS MORNING. SNOW WILL DECREASE OVER THE SOUTHWEST MOUNTAINS THIS MORNING. HOWEVER...SNOW SHOWERS WILL CONTINUE THROUGHOUT THE DAY. LOCAL ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE IN THE HEAVIER SNOW SHOWERS. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Apr 7, 2:03 PM MDT, 13 hours 45 minutes earlier.
Area forecast discussion, Apr 7, 2:03 PM MDT, 13 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 203 PM MDT SAT APR 7 2007 .SHORT TERM... (TONIGHT AND SUNDAY) ...MUCH BELOW AVERAGE APRIL TEMPERATURES AND UNSETTLED WEATHER CONTINUES FOR THE NEXT 24 HOURS... CURRENTLY...LOW LEVEL CP AIR MASS IS LOCKED UP AGAINST THE EASTERN CO MOUNTAINS TODAY. TEMPERATURES ARE STRUGGLING TO GET TOWARD 30F IN COLORADO SPRINGS...WHILE TEMPERATURES HOLD AROUND 30F ACROSS MUCH OF THE SOUTHEAST CO PLAINS. RELATIVELY WARMER TEMPERATURES WERE AROUND THE CONTINENTAL DIVIDE AND SAN LUIS VALLEY...AS TYPICAL WITH THESE PATTERNS. LATEST WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES ANIMATION SHOWED THE BROAD COLD CORE LOW SPINNING ACROSS MUCH OF NORTH CENTRAL AND NORTHEAST UNITED STATES TODAY. NORTHWEST FLOW WAS OVER THE CENTRAL ROCKIES. A VERY WEAK H5-H3 LAYER SHORTWAVE TROUGH WAS NOTED OVER NORTHEASTERN CO EARLY THIS AFTERNOON. TWO PRECIPITATION EVENTS OCCURRING RIGHT NOW...THE FIRST WAS A MORE SYNOPTIC SCALE FORCING EVENT ACROSS MUCH OF EASTERN CO. H7-H6 FRONTOGENETICAL POSITIVE VALUES...IMPLIED UPWARD VERTICAL MOTION...WAS HELPING POINT TOWARDS BANDS OF LIGHT SNOW OR FLURRIES ACROSS PORTIONS OF EASTERN CO. HINTS OF CSI...AROUND H7...HELPING TO GENERATE SMALL AREAS OF MODERATE SNOWFALL IN THE BANDS THAT PROBABLY ONLY LAST FOR 1-2 HOURS PRODUCING MAYBE 1-2 INCHES OF SNOW. THE OTHER AREA OF PRECIPITATION WAS OVER THE CONTINENTAL DIVIDE AND CENTRAL CO HIGH VALLEYS IN RESPONSE TO STEEPENING LAPSE RATES GENERATING SNOW SHOWERS GIVEN A LITTLE DEEPER VERTICAL CONVECTION. THESE SNOW SHOWERS COULD PRODUCE UP TO 1-2 INCHES IN AN HOUR OR SO...TOO. ALSO...NOTICING A COUPLE OF LIGHTNING STRIKES IN EXTREME SOUTHWESTERN CO EARLY THIS AFTERNOON. TONIGHT...WITH THE POTENTIAL CLOUD COVER...VERY SMALL DIURNAL TEMPERATURE TRENDS WILL LIKELY OCCUR...ESPECIALLY ACROSS SOUTHEAST CO. UPPER LEVEL JET STREAK JUST TO CO/S NORTH-NORTHEAST WILL SLOWLY SAG SOUTHWARD INTO NORTHEAST AND EAST CENTRAL CO TONIGHT. H7-H6 FRONTOGENETICAL IMPLIED UPWARD FORCING BAND EXTENDS FROM PIKES PEAK TO SPRINGFIELD AND JUXTAPOSED WITH H5-H3 TOTAL DIV-Q IMPLIED VERTICAL MOTION AREA...SO PLENTY OF SYNOPTIC SCALE ASCENT POTENTIAL SHOULD BE OVER MUCH OF SOUTHEAST CO TONIGHT. VERY TOUGH CALL OF WHERE THE MODERATE SNOW BANDS WILL BE LOCATED...SO WILL CONTINUE WITH THE BROADBRUSH LIKELY POPS/WX ACROSS SOUTHEAST CO TONIGHT. NOT EVERYONE WILL SEE MODERATE SNOWFALL AND MINOR ACCUMULATIONS... BUT IT COULD BE POSSIBLE IF A SNOW SHOWER BAND REMAINS OVER THE SAME AREA FOR A WHILE. OTHERWISE...WILL ADD SOME VALUE TO THE FORECAST AND ONLY MENTION LIGHT SNOW AND FLURRIES FOR MUCH OF SOUTHEAST CO TONIGHT. WILL CONFINE THE SNOW SHOWERS TO CONTINENTAL DIVIDE AND HIGH MOUNTAIN VALLEYS AND GO WITH LIKELY POPS/WX AND MINOR SNOW ACCUMULATIONS WITH THE SNOW SHOWERS. AREAS AROUND 6K-8K FT MSL WEST OF I-25 CORRIDOR WILL CONTINUE TO SEE FOG/FREEZING FOG AND I HAVE ADDED IT TO THE DIGITAL FORECAST. SUNDAY...VERY CHALLENGING TEMPERATURE FORECAST. NORTHWEST FLOW REMAINS OVER THE CENTRAL ROCKIES. LOW LEVEL CP AIR MASS STARTS TO RECEDE FROM THE EASTERN CO MOUNTAINS AS LOW LEVEL SOUTHERLY WINDS DEVELOP ACROSS SOUTHEAST CO BY THE LATE MORNING AND AFTERNOON. THIS SHOULD HELP BREAKUP THE STRATUS/FOG...EXCEPT POSSIBLY AROUND THE SOUTHERN PALMER DIVIDE AREA/COLORADO SPRINGS WHERE SOUTH- SOUTHEASTERLY LOW LEVEL FLOW COULD ANCHOR THE STRATUS/FOG FOR A BIT LONGER. MEANWHILE...THE MOUNTAINS START TO WARMUP AND LAPSE RATES STEEPENING AGAIN LEADING TO A POTENTIAL FOR RAIN AND SNOW SHOWERS DEVELOPING OVER THE HIGH COUNTRY AND DRIFTING EAST-SOUTHEASTWARD INTO THE ADJACENT VALLEYS AND PLAINS. MAXIMUM TEMPERATURES WILL BE A CHALLENGE AND COULD BE COOLER THAN THE CURRENT FORECAST ACROSS SOUTHEAST CO PLAINS. STUCK WITH THE 40S BASED ON SURROUNDING OFFICE COLLABORATIVE FORECASTS...BUT IF THE SUN DOES NOT COME OUT AND WIND PICKS UP...THEN TEMPERATURES COULD STRUGGLE TO GET THROUGH THE 30S ACROSS SOUTHEAST CO TOMORROW. IF THE SKY DOES CLEAR...THEN THE CONVECTIVE CLOUDS DEVELOPING OVER THE ADJACENT MOUNTAINS COULD JUST CLOUD BACK IN THE AREA SUNDAY AFTERNOON. METZE .LONG TERM... (MONDAY THROUGH WEDNESDAY) PLENTY TO THINK ABOUT FOR THIS FORECAST CYCLE. FIRST DEEP UPPER LOW OVER THE NORTHEAST U.S. WITH A STRONG JET PROVIDING ACCESS TO COLD AIR OVER PLAINS. A SECONDARY LOW ROTATES AROUND THE BIG LOW THAT HELPS KEEP COLD AIR IN THE REGION. MEANWHILE A SERIES OF OPEN WAVES RIPPLES ACROSS THE REGION. DECIDED TO INCREASE CLOUD COVER AND MOUNTAIN POPS SUNDAY NIGHT AND HELD ON TO POPS FOR LATE MONDAY AND MONDAY NIGHT TRYING TO TIME THE WAVES. BEHIND THE SECOND WAVE SOMEWHAT DRIER AIR MOVES INTO THE REGION FOR WEDNESDAY AND THURSDAY. WEAK RIDGE BREAKS DOWN QUICKLY ON THURSDAY AHEAD OF WHAT COULD BE THE NEXT BIG STORM. (THURSDAY THROUGH SATURDAY) GFS AT 12Z NOT AS STRONG WITH THE SYSTEM AS EARLIER RUN BUT STILL PUTS A DEEPENING SURFACE LOW IN EASTERN COLORADO LATE THURSDAY. LATEST ECMWF DEEPENS UPPER LOW OVER GREAT BASIN IN A SIMILAR FASHION THAT MOVES TO KANSAS BY FRIDAY. DIFFERENCE LOOKS TO BE IN THE TRACK. BOTH HAVE SURFACE LOW LEE OF THE MOUNTAINS THURSDAY THEN DEEPENS OVER WESTERN KANSAS FRIDAY. ECMWF DOES APPEAR TO DIVE THE LOW FARTHER SOUTH THAN GFS. ALL OF THIS SUGGESTS POTENTIAL FOR A POTENT STORM OVER EASTERN COLORADO BUT A LOT COULD CHANGE BY THEN. BLENDED HPC GUIDANCE WITH SURROUNDING WFOS TO SHOW POPS FOR THURSDAY NIGHT THROUGH SATURDAY RATHER THAN TRY TO BE TOO SPECIFIC. THIS IS A SOFT PEDAL AND SEEMS PRUDENT FOR NOW. DID NOTE THAT GFS ENSEMBLES IN REASONABLE AGREEMENT THAT SOMETHING WILL BE DEVELOPING LEE OF MOUNTAINS BUT STILL TOO FAR OUT TO BE SPECIFIC. -FORTUNE- && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 17/21
Hazardous weather outlook, Apr 7, 6:57 AM MDT, 20 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 657 AM MDT SAT APR 7 2007 COZ058>089-093>099-081300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 657 AM MDT SAT APR 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED LIGHT SHOWERS ARE LIKELY OVER MUCH OF SOUTHEASTERN COLORADO THIS MORNING. NO ACCUMULATIONS ARE EXPECTED...BUT LOCAL VISIBILITIES MAY BE REDUCED BELOW ONE HALF MILE. A BETTER CHANCE OF ACCUMULATING SNOW WILL OCCUR LATE THIS AFTERNOON AND THIS EVENING. ACCUMULATIONS OF ONE TO FOUR INCHES MAY OCCUR BY SUNDAY MORNING. TRAVELERS SHOULD PREPARE FOR RAPIDLY CHANGING WINTER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME LIGHT SNOW WILL BE POSSIBLE OVER THE EAST FACING SLOPES OF THE SOUTHERN MOUNTAINS AND ADJACENT I-25 CORRIDOR SUNDAY MORNING. THIS SNOW WILL BE ENOUGH TO POSSIBLY CAUSE SLICK ROAD CONDITIONS SUNDAY MORNING. A COUPLE MORE WEATHER SYSTEMS WILL LIKELY AFFECT THE REGION DURING THIS UPCOMING WEEK. THE FIRST ONE WILL MOVE TO THE NORTH OF THE REGION ON TUESDAY. THIS SYSTEM WILL BRING SOME SNOW TO THE CENTRAL MOUNTAINS AND WINDY CONDITIONS TO THE REST OF THE REGION MONDAY NIGHT AND TUESDAY. THE SECOND SYSTEM IS FORECAST TO AFFECT THE REGION THURSDAY AND FRIDAY. A VARIETY OF LONG RANGE COMPUTER SIMULATIONS INDICATE THIS SYSTEM HAS THE POTENTIAL TO BE QUITE STRONG. THIS SYSTEM HAS THE POTENTIAL TO BRING HEAVY SNOW TO THE MOUNTAINS THURSDAY AND THURSDAY NIGHT...AND RAIN AND THUNDERSTORMS...CHANGING TO WIND DRIVEN HEAVY SNOW...TO THE PLAINS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT OVER THE EASTERN PLAINS.
Nearby
Snow Advisories in Colorado, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.